# SDR CALA2021100601783

- Difficulty date: October 4, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 60,326 hours, 26,212 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bulkhead
- Part number: D5337080121000
- Condition: Damaged
- Location: Fr35str28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AD 2016-14-03) DURING ROTO PROBE INSPECTION OF LH FR35 BTW STGR 28 AND STG31. REJECTABLE DAMAGE INDICATIONS WAS NOTED IN 8 HOLES CIRCLED IN RED. REPAIR BEFORE FURTHER FLIGHT.() REPAIRED LH FR35 HOLES BETWEEN STGR28-31 BY COMPLYING WITH EC/RA 5321-02055 WITH NO DEVIATIONS. ACCOMPLISHED BY EMP#V933440 AT B FM VT AEROSPACE MOBILE. NR#0013936
